# SDR ABXA030265

- Difficulty date: February 22, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 73,012 hours, 26,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND SPLICE MAIN CARGO DOOR FRAME AT STA 187.  CUT AND NEW SECTION SPLICED IN IAW ABX REA D852-46043MR.
